# SDR SWIA200920948

- Difficulty date: February 1, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 32,316 hours, 42,127 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 5793 - STRONG ELECTRICAL SMELL DEVELOPED IN COCKPIT.  REPLACED FEEDER PROTECTION RELAY.
